# SDR DALA2025111108247

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 16,953 hours, 1,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE AT AFT CARGO SURROUNDING SKIN LOWER AFT SIDE.   REPAIRED PER SRM 63-41-11. OK TO CONTINUE. (8149048)
